Publications


İsmail Aslan, Oktay Duman
Nonlinear approximation in N-dimension with the help of summability method (submitted)

Read More

İsmail Aslan, Oktay Duman
Characterization of absolute and uniform continuity, hacettepe journal of mathematics and statistics, 49 (5), 1550-1565, 2020.

In the present paper, by considering nonlin...

Read More

İsmail Aslan, Oktay Duman
Approximation by nonlinear integral operators via summability process, mathematische nachrichten, 293 (3), 430-448, 2020.

In this paper, we study the approximation p...

Read More

İsmail Aslan, Oktay Duman
Summability on Mellin-type nonlinear integral operators, integral transforms and special functions, 30 (6), 492-511, 2019.

In this study, approximation properties of ...

Read More

İsmail Aslan, Oktay Duman
A summability process on Baskakov-type approximation, periodica mathematica hungarica, 72 (2), 186-199, 2016.

The summability process introduced by Bell ...

Read More

İsmail Aslan
Convergence in Phi-Variation and Rate of Approximation for Nonlinear Integral Operators Using Summability Process, mediterranean journal of mathematics, 18 (1), 2021 (article number 5)

We investigate the approximation properties...

Read More

İsmail Aslan
Approximation by Sampling type Discrete Operators, communications faculty of sciences university of ankara series A1 mathematics and statistics, 69 (1), 969-980, 2020.

In this paper, we deal with discrete operat...

Read More

İsmail Aslan
Approximation by Sampling-type Nonlinear Discrete Operators in -variation

In the present paper, our purpose is to obt...

Read More